# SDR CALA2024070500123

- Difficulty date: July 1, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 75,535 hours, 27,834 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 7377899ERMLGCARB
- Part serial: 2417C20766
- Condition: Damaged
- Location: Nr 3 Mlg
- Part time: 3,222 hours, 1,359 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#3 MLG TIRE DAMAGED ON TO. WHEEL, TIRE, AS OFF 60-3249-9-0002 4261 ON 0000 WHEEL, TIRE, AS OFF 60-3249-9-0002 4261 ON 60-3249-9-0002 1107 REPLACED #3 TIRE AND WHEEL REF AMM 32-45-11. PARTS USED: 60-3249-9-0002,QTY :1 PARTS USED: 60-3249-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1700740 SN OFF 4261
